MathSciNet Relay Station
MathSciNet bibliographic data
MR211187 42.16 (33.27)
Askey, Richard; Wainger, Stephen A transplantation theorem between ultraspherical series. Illinois J. Math. 10 1966 322–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement